# SDR CALA2017101503634

- Difficulty date: October 15, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N77520
- Make and model: Boeing 737824
- Aircraft serial: 31658
- Aircraft time: 24,835 hours, 8,433 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 12c
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SEAT LIGHT INOPERATIVE AT 12C. REPLACED THE LENS.  OPS CHECKED NORMAL.
